# SDR DHL99801101

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT O/B FLAP UPPER AREA O/B ICE BREAKER AFT AREA HAS RUB STRIPS WORN OUT.  REMOVED AND FABRICATED NEW RUB STRIP AND INSTALLED PER SRM 51-1-21, 1 X 7.
